# SDR R61A201802260232

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS OUT OF SERVICE, MAINTENANCE DISCOVERED THE AFT WET AREA CENTER SHEAR PANEL, FRAMES 87 - 88 CORRODED AROUND THE LAVATORY AND GALLEY MOUNT HOLES. MAINTENANCE REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01.
